# SDR AALA991179

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, OVERHEAD EMERGENCY EXIT SIGNS IN AFT GALLEY AND ABOVE L3 DOOR INOPERATIVE.  RESEATED CONNECTOR TO OVERHEAD EMERGENCY EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
